# SDR SWIA200718438

- Difficulty date: May 19, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 25,459 hours, 37,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK ON FORWARD SIDE AT FRAME 3, DISCOVERED AT C-CHECK.  REPAIRED CRACKED BRACKET IAW EMB SRM 52-10-02 FIG 203.
